# SDR BJNA020801

- Difficulty date: August 4, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STA 480 MAIN FRAME IS CORRODED AT STRINGER 26R UNDER TRANSITION PANEL.  LEVEL 2 CORROSION.  REMOVED CORROSION.  FABRICATED AND INSTALLED FRAME REPAIR IAW SRM.
